MAUDE Adverse Event Report: NIHON KOHDEN CORPORATION ZM-530PA; TELEMETRY TRANSMITTER

NIHON KOHDEN CORPORATION ZM-530PA; TELEMETRY TRANSMITTER
Model Number ZM-530PA
Medical Device Problem Codes Unable to Obtain Readings (1516); Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The biomedical engineer (bme) reported that the zm transmitter's waveform / spo2 readings were dropping from the central nurse's station (cns).No patient harm was reported.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.Additional device information: d10 concomitant medical device: the following device was used in conjunction with the transmitter: cns: model #: cns-6801a serial #: (b)(6).Device manufacturer data: 08/27/2019 unique identifier (b)(4).Returned to nihon kohden: na.
 
Event or Problem Description
The biomedical engineer (bme) reported that the zm transmitter's waveform / spo2 readings were dropping from the central nurse's station (cns).No patient harm was reported.
 
Additional Manufacturer Narrative
Details of complaint: the biomedical engineer (bme) reported that the zm transmitter was intermittently losing spo2 readings and waveforms at the central nurse's station (cns).No patient harm was reported.Investigation summary: the complaint device was returned to nk for evaluation and exchange.During the evaluation it was revealed that the device had cosmetic damage, evidence of fluid exposure, corrosion on a battery contact, and residue buildup in the ecg and spo2 sockets.During functional testing, intermittent ecg waveform loss and "check electrodes" errors were observed.The spo2 functioned normally.The root cause of the dropout was determined to be a failure in the center case.The device was replaced through an exchange.Trending for similar issues and devices will continue to be monitored by nk.Additional device information: d10 concomitant medical device: the following device was used in conjunction with the transmitter: cns: model #: cns-6801a.Serial #: (b)(6).Device manufacturer data: 08/27/2019.Unique identifier (udi) #: (b)(4).Returned to nihon kohden: na.Additional information: b4 date of this report.D9 device available for evaluation? g3 date received by manufacturer.G6 type of report.H2 if follow-up, what type? h3 device evaluated by manufacturer? h6 event problem and evaluation codes.H11 additional manufacturer narrative.
 
Event or Problem Description
The biomedical engineer (bme) reported that the zm transmitter was intermittently losing spo2 readings and waveforms at the central nurse's station (cns).No patient harm was reported.

Brand Name
ZM-530PA
Common Device Name
TELEMETRY TRANSMITTER
Manufacturer (Section D)
NIHON KOHDEN CORPORATION
attn: shama mooman
1-31-4 nishiochia
shinjuku-ku, tokyo 116-8 560
JA  116-8560
Manufacturer (Section G)
NIHON KOHDEN TOMIOKA CORPORATION
attn: shama mooman
1-1 tajino
tomioka city, gunma 370-2 314
JA   370-2314
Manufacturer Contact
shama mooman
seibu bldg 2, 4th floor 1-11-2
kusunokidai tokorozawa, saitama 359-8-580
JA   359-8580
MDR Report Key22898570
Report Number8030229-2025-05403
Device Sequence Number21072248
Product Code DRT
UDI-Device Identifier04931921115091
UDI-Public(01)04931921115091
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K043517
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 11/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberZM-530PA
Device Catalogue NumberZM-530PA
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/06/2025
Supplement Date Received by Manufacturer11/11/2025
Initial Report FDA Received Date08/26/2025
Supplement Report FDA Received Date11/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/27/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CNS.; CNS.
Patient SexUnknown